MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MEDICAL PRODUCTS VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number E2505-10FR
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during an adenoidectomy, the device's tube and handle almost broke apart completely.No injury was noted during the procedure but the parent contacted the medical staff the next day and noticed what appeared to be a burn.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24207300
Report Number3006451981-2026-00009
Device Sequence Number20211092
Product Code GEI
UDI-Device Identifier20884521038957
UDI-Public(01)20884521038957(17)290714(10)S24GE016
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2505-10FR
Device Catalogue NumberE2505-10FR
Device Lot NumberS24GE016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/29/2026
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown